Results 1 to 11 of 11
  1. #1
    Elite dsa8864667's Avatar
    Join Date
    Jun 2012
    Posts
    382
    Thanks
    48
    Thanked 41 Times in 38 Posts

    My hands are killing me!!

    I haven't slept good for almost a week now cause of cts. Im on 4iu (rips),is there anything i can do to help this pain besides lowering the dose?

  2. #2
    Elite PillarofBalance's Avatar
    Join Date
    Feb 2012
    Posts
    20,496
    Thanks
    2,144
    Thanked 18,092 Times in 7,788 Posts

    Re: My hands are killing me!!

    No. Lower the dose if you can't take it and rub some vagisil on it.

  3. #3
    Elite Patriot1405's Avatar
    Join Date
    Jul 2012
    Posts
    580
    Thanks
    1,227
    Thanked 239 Times in 127 Posts

    My hands are killing me!!

    Lmfao!!!! ^^^^^
    Lower the dose to 2ius, then increase the dosage .5 every week until desired dose. You probably went too high too soon.

  4. #4
    Elite DF's Avatar
    Join Date
    Apr 2012
    Posts
    8,383
    Thanks
    4,931
    Thanked 3,342 Times in 1,792 Posts

    Re: My hands are killing me!!

    THIS brother ^^^^^^

  5. #5
    Senior Member Curiosity's Avatar
    Join Date
    May 2012
    Posts
    499
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Re: My hands are killing me!!

    Yeah man, you can work your way up to 4 IU, just lower it for now and stay there for a bit and then go back up slowly. I was originally getting insanely tired all day at 4 IU per day several months ago, but now I can go up to 7 IU in a day without any side effects.

  6. #6
    Elite gymrat827's Avatar
    Join Date
    Dec 2011
    Location
    shy town
    Posts
    6,762
    Thanks
    201
    Thanked 1,795 Times in 1,266 Posts

    Re: My hands are killing me!!

    Originally Posted by PillarofBalance View Post
    No. Lower the dose if you can't take it and rub some vagisil on it.
    im on vagisil with my hyges.... works great.

  7. #7
    Senior Member cougar's Avatar
    Join Date
    Oct 2012
    Location
    Never Never Land
    Posts
    135
    Thanks
    2
    Thanked 0 Times in 0 Posts

    Re: My hands are killing me!!

    You need to go to 2 IU /then work your way up. I know that pain Bro/and what its from....

  8. #8
    Elite JAXNY's Avatar
    Join Date
    Oct 2012
    Posts
    1,885
    Thanks
    723
    Thanked 786 Times in 456 Posts

    Re: My hands are killing me!!

    I'm new to HGH but I've been on it for about 6 months
    Using 3 different brands. Started at 2 iu's a day.
    Just got some Rips 3 weeks ago. Took it up to 4 iu's
    2 in the am and 2 in the P.M. My arm and hand goes
    So numb when I sleep it's painful. Now the past couple of days
    It hurts to make a fist. Is this normal? And what causes it?
    So far I can tolerate it but should ? Can this cause
    Any damage if I continue and tolerate the pain
    Or should I ease off on the dosage?

  9. #9
    Elite PillarofBalance's Avatar
    Join Date
    Feb 2012
    Posts
    20,496
    Thanks
    2,144
    Thanked 18,092 Times in 7,788 Posts

    Re: My hands are killing me!!

    Originally Posted by JAXNY View Post
    I'm new to HGH but I've been on it for about 6 months
    Using 3 different brands. Started at 2 iu's a day.
    Just got some Rips 3 weeks ago. Took it up to 4 iu's
    2 in the am and 2 in the P.M. My arm and hand goes
    So numb when I sleep it's painful. Now the past couple of days
    It hurts to make a fist. Is this normal? And what causes it?
    So far I can tolerate it but should ? Can this cause
    Any damage if I continue and tolerate the pain
    Or should I ease off on the dosage?
    What brands of GH before? Probably underdosed. Rips are potent. The pain is normal. Its mostly just water retention and nerve compression. It's not going to cause any damage. Try wrist braces.

  10. #10
    Elite JAXNY's Avatar
    Join Date
    Oct 2012
    Posts
    1,885
    Thanks
    723
    Thanked 786 Times in 456 Posts

    Re: My hands are killing me!!

    My first batch of Hgh was IP yellow tops
    I know, I've heard the bad rap about IP after the fact of course.
    But let me tell you. That first batch of yellow tops were good.
    Fat just burned right off of me. I was impressed. Got 2 more kits
    Of IP yellow tops after that. These where a darker yellow almost orange.
    They were shit. Didn't see the same results.
    Then I hit some hygogens. White green box. 25 bikes at 8 iu's each.
    Started seeing results again but some viles didn't mix well
    And tops were lose. Then I came across the RIPS.
    I'm confused on something though. If Hgh leans you out
    Then how can it cause water retention. Sounds contradicting
    Although I do notice I'm holding water on the Rips.
    I don't know what it was with that first kit of IP
    but my abs came in so well and quick it was getting hard to pinch
    Enough fat on my stomach to take the shot.
    Thanks for the help.

  11. #11
    Elite JAXNY's Avatar
    Join Date
    Oct 2012
    Posts
    1,885
    Thanks
    723
    Thanked 786 Times in 456 Posts

    Re: My hands are killing me!!

    Spell check. Ment 25 vials not bikes LOL.
    and they were hygetropin.

Similar Threads

  1. Police killing
    By Jada in forum Flame Forum - ENTER AT OWN RISK
    Replies: 46
    Last Post: 07-09-2016, 08:07 AM
  2. Replies: 34
    Last Post: 02-25-2015, 11:29 AM
  3. Numb hands!!!
    By BigTruck in forum Peptides And Growth Hormone
    Replies: 31
    Last Post: 06-20-2013, 01:39 PM
  4. hands feeling numb towards the end of a workout?
    By username1 in forum General Chat & Conversation
    Replies: 21
    Last Post: 12-04-2012, 09:48 PM
  5. Hands numbness
    By Trust in forum Peptides And Growth Hormone
    Replies: 30
    Last Post: 09-27-2012, 07:03 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •